MAUDE Adverse Event Report: ORTHO DEVELOPMENT PAGODA; SPINAL FUSION ROD

ORTHO DEVELOPMENT PAGODA; SPINAL FUSION ROD
Model Number 158-3500-01A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A spinal surgery was performed on (b)(6) 2019 fixing the spinal column from l2 to sai.On (b)(6) 2019, an x-ray confirmed that the left and right rods were broken at l4/5.A revision surgery was performed on (b)(6) 2019 to replace the rods.This is report one of two for the first of the two rods.

Brand Name
PAGODA
Common Device Name
SPINAL FUSION ROD
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper, ut
MDR Report Key10160277
Report Number1722511-2020-00011
Device Sequence Number3867416
Product Code NKB
UDI-Device Identifier00822409019915
UDI-Public(01)00822409019915(17)230727(10)A198983
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2023
Device Model Number158-3500-01A
Device Lot NumberA198983
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR